f- biharmonic normal section curves

Articles > Article · 2020

Authors: Feyza Esra ERDOĞAN, Selcen Yüksel Perktaş, Gülistan Polat

INTERNATIONAL JOURNAL OF MAPS IN MATHEMATICS, Refereed Journals of Other Institutions, International, 2020, vol 3, pp 28-38

Summary

<p><span style="color: rgba(0, 0, 0, 0.87); font-family: &quot;Noto Sans&quot;, -apple-system, BlinkMacSystemFont, &quot;Segoe UI&quot;, Roboto, Oxygen-Sans, Ubuntu, Cantarell, &quot;Helvetica Neue&quot;, sans-serif; font-size: 14px;">In this paper, we study f- biharmonic and bi-f-harmonic normal section curves. We have obtain sufficient and necessary conditions to be f-biharmonic and bi-f-harmonic of a 3-planar normal section curve .</span><br></p>

View details